# SDR 2006UALA01452

- Difficulty date: July 23, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 21,539 hours, 7,869 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L FWD EPSU FAILED ON EMERGENCY LIGHT TEST. REPLACED EPSU AND BATTERY.
